American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Qiyu Sun. Wiener's lemma for infinite matrices. Trans. Amer. Math. Soc. 359 (2007) 3099-3123. MR 2299448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andrew Bakan, Frank Deutsch and Wu Li. Strong CHIP, normality, and linear regularity of convex sets. Trans. Amer. Math. Soc. 357 (2005) 3831-3863. MR 2159690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Heinz H. Bauschke, Frank Deutsch, Hein Hundal and Sung-Ho Park. Accelerating the convergence of the method of alternating projections. Trans. Amer. Math. Soc. 355 (2003) 3433-3461. MR 1990157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vladimir Markovic. Extremal problems for quasiconformal maps of punctured plane domains. Trans. Amer. Math. Soc. 354 (2002) 1631-1650. MR 1873021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Piermarco Cannarsa and Roberto Peirone. Unbounded components of the singular set of the distance function in $\mathbb R^n$. Trans. Amer. Math. Soc. 353 (2001) 4567-4581. MR 1851184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Crombez. Viewing parallel projection methods as sequential ones in convex feasibility problems . Trans. Amer. Math. Soc. 347 (1995) 2575-2583. MR 1277105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Deutsch and Jun Zhong. Best comonotone approximation . Trans. Amer. Math. Soc. 344 (1994) 617-627. MR 1260201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. L. Chalmers and F. T. Metcalf. The determination of minimal projections and extensions in $L\sp 1$ . Trans. Amer. Math. Soc. 329 (1992) 289-305. MR 1034660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephane G. Mallat. Multiresolution approximations and wavelet orthonormal bases of $L\sp 2({\bf R})$ . Trans. Amer. Math. Soc. 315 (1989) 69-87. MR 1008470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. N. Mhaskar and E. B. Saff. Errata to: ``Where does the $L\sp p$-norm of a weighted polynomial live?'' . Trans. Amer. Math. Soc. 308 (1988) 431. MR 929657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. N. Mhaskar and E. B. Saff. Where does the $L\sp p$-norm of a weighted polynomial live? . Trans. Amer. Math. Soc. 303 (1987) 109-124. MR 896010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] András Kroó. Chebyshev rank in $L\sb 1$-approximation . Trans. Amer. Math. Soc. 296 (1986) 301-313. MR 837813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Timothy G. Feeman. Best approximation and quasitriangular algebras . Trans. Amer. Math. Soc. 288 (1985) 179-187. MR 773055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. J. Halton and W. A. Light. Projections on tensor product spaces . Trans. Amer. Math. Soc. 287 (1985) 161-165. MR 766211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. Amir and C. Franchetti. The radius ratio and convexity properties in normed linear spaces . Trans. Amer. Math. Soc. 282 (1984) 275-291. MR 728713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Simon Fitzpatrick and R. R. Phelps. Differentiability of the metric projection in Hilbert space . Trans. Amer. Math. Soc. 270 (1982) 483-501. MR 645326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Manfred Sommer. Nonexistence of continuous selections of the metric projection for a class of weak Chebyshev spaces . Trans. Amer. Math. Soc. 260 (1980) 403-409. MR 574787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Handel. Approximation theory in the space of sections of a vector bundle . Trans. Amer. Math. Soc. 256 (1979) 383-394. MR 546924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ka Sing Lau. On a sufficient condition for proximity . Trans. Amer. Math. Soc. 251 (1979) 343-356. MR 531983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter M. Gruber. Stability of isometries . Trans. Amer. Math. Soc. 245 (1978) 263-277. MR 511409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Günther Nürnberger and Manfred Sommer. Weak Chebyshev subspaces and continuous selections for the metric projection . Trans. Amer. Math. Soc. 238 (1978) 129-138. MR 482912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Anthony W. Hager. Approximation theorems for uniformly continuous functions . Trans. Amer. Math. Soc. 236 (1978) 263-273. MR 0510848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jörg Blatter and G. L. Seever. Interposition and lattice cones of functions . Trans. Amer. Math. Soc. 222 (1976) 65-96. MR 0438094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Philip W. Smith. $H\sp{r,}\,\sp{\infty }(R)$- and $W\sp{r,\infty }(R)$-splines . Trans. Amer. Math. Soc. 192 (1974) 275-284. MR 0367538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Edward R. Rozema and Philip W. Smith. Nonlinear approximation in uniformly smooth Banach spaces . Trans. Amer. Math. Soc. 188 (1974) 199-211. MR 0330875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. D. Fisher and J. W. Jerome. The existence, characterization and essential uniqueness of solutions of $L\sp{\infty }$ extremal problems . Trans. Amer. Math. Soc. 187 (1974) 391-404. MR 0364983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard B. Holmes. Smoothness of certain metric projections on Hilbert space . Trans. Amer. Math. Soc. 184 (1973) 87-100. MR 0326252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Guido Zapata. Bernstein approximation problem for differentiable functions and quasi-analytic weights . Trans. Amer. Math. Soc. 182 (1973) 503-509. MR 0343000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard Bouldin. Positive approximants . Trans. Amer. Math. Soc. 177 (1973) 391-403. MR 0317082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David L. Ragozin. Polynomial approximation on compact manifolds and homogeneous spaces . Trans. Amer. Math. Soc. 150 (1970) 41-53. MR 0410210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1